Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 546898, 7 pages
http://dx.doi.org/10.1155/2014/546898
Research Article

Upper Semicontinuity of Attractors for a Non-Newtonian Fluid under Small Random Perturbations

Oil and Gas Engineering Institute, Southwest Petroleum University, Chengdu, Sichuan 610500, China

Received 9 March 2014; Revised 11 May 2014; Accepted 15 May 2014; Published 19 June 2014

Academic Editor: Antonio Suárez

Copyright © 2014 Jianxin Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the limiting behavior of attractors for a two-dimensional incompressible non-Newtonian fluid under small random perturbations. Under certain conditions, the upper semicontinuity of the attractors for diminishing perturbations is shown.